SciELO - Scientific Electronic Library Online

 
vol.33 issue3On (γ, δ) -Bitopological semi-closed set via topological idealOn /-statistically convergent sequence spaces defined by sequences of Orlicz functions using matrix transformation author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

KHAN, Vakeel A; EBADULLAH, Khalid  and  ALIGARH, Yasmeen. On Zweier I-convergent sequence spaces. Proyecciones (Antofagasta) [online]. 2014, vol.33, n.3, pp.259-276. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172014000300003.

In this article we introduce the Zweier I-convergent sequence spaces Z1, ZQ and Z100. We prove the decomposition theorem and study topo-logical, algebraic properties and have established some inclusion relations of these spaces.

Keywords : Ideal, filter; I-convergence field; monotone; solid; Lipschitz function; Zweier Space; Statistical convergence; Banach spa.

        · text in English     · English ( pdf )